By Topic

Continuous Takagi–Sugeno's Models: Reduction of the Number of LMI Conditions in Various Fuzzy Control Design Technics

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Delmotte, F. ; Univ. de Valenciennes, Valenciennes ; Guerra, T.M. ; Ksantini, M.

Fuzzy models of the Takagi-Sugeno type enable representation of a wide class of nonlinear models. Conditions about their stabilization can be derived systematically. Usually these conditions are written as linear matrix inequality (LMI) problems. In this paper, we use a collection of properties concerning matrices to extend the area of solutions involving the feedback control laws. We will work out with continuous fuzzy models, and supply results about the stabilization, the regulator problem, and also Hinfin control. Solutions based on a reduced number of decision variables, implying a reduced number of LMI conditions, are also proposed. We show that a good tradeoff can been obtained.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:15 ,  Issue: 3 )